MAUDE Adverse Event Report: MEDTRONIC, INC EXPORT AP ASPIRATION CATHETER; CATHETER, EMBOLECTOMY

MEDTRONIC, INC EXPORT AP ASPIRATION CATHETER; CATHETER, EMBOLECTOMY
Model Number EXPORTAP
Medical Device Problem Codes Peeled/Delaminated (1454); Material Deformation (2976); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving one 6f export aspiration catheter was deformed in vivo.It was noted that the device was frayed upon removal from the patient.The device was inspected prior to use and prepped per ifu with no issues noted.No resistance was encountered during advancement of the device.No excessive force was used during insertion or delivery.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: the deformation was noted on the catheter.No resistance was noted while removing the device from packaging.No resistance was noted during removal of the device.Excessive force was not used.The device was not excessively torqued.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis: one export ap ce aspiration catheter was returned for analysis.The extension line was attached upon return and was removed with no issues noted.Kinks were evident on the extension line.The guidewire lumen was noted to have lifted from the device.The peeled back section was observed at 7cm from the distal end of the device.The peeled back section was measured, and it was approx.25mm in length.It was possible to load a guidewire through the lumen, and the torn lumen could be visualized.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EXPORT AP ASPIRATION CATHETER
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23538566
Report Number1220452-2025-00027
Device Sequence Number9961583
Product Code DXE
UDI-Device Identifier00613994431745
UDI-Public(01)00613994431745(17)270131(10)0012650549
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K081573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEXPORTAP
Device Catalogue NumberEXPORTAP
Device Lot Number0012650549
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer11/13/2025
01/19/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date11/24/2025
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown